Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Got injuries on leg and started problem regarding menstrual cycle. What is the reason?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
dr i have a problem regarding my menstrual cycle.last month i had a minor accident and had only minor injuries in my leg..but from that day the flow during my periods has become very less..last month it was only for 1 day..and this month also its very very less..i am worried..what can be the reason for this.?
Posted Fri, 2 Nov 2012 in Menstruation and Miscarriage
Answered by Dr. Sree Gouri SR 26 minutes later
Thanks for the query.

Menstrual cycle can undergo changes depending on many factors which can affect the hormones which will regulate the cycle.
So the possible causes for your scanty flow are:
Stress due to accident can affect the hypothalamo-pituitary-ovarian axis, thyroid hormones levels etc which can lead to menstrual changes.
If there was any blood loss that can affect the menstrual flow in case of pre-existing anemia.
So you observe for the next two months possibly by that time your cycles can become regular.
If not better to get evaluated by physical examination and ultrasound to find out the actual cause and take treatment accordingly.
Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor